Soliton solutions of the coupled Schrödinger-Boussinesq equations for Kerr law nonlinearity. (English) Zbl 1470.35337

Summary: In this paper, the coupled Schrödinger-Boussinesq equations (SBE) will be solved by the sech, tanh, csch, and the modified simplest equation method (MSEM). We obtain exact solutions of the nonlinear for bright, dark, and singular 1-soliton solution. Kerr law nonlinearity media are studied. Results have proven that modified simple equation method does not produce the soliton solution in general case. Solutions may find practical applications and will be important for the conservation laws for dispersive optical solitons.


35Q55 NLS equations (nonlinear Schrödinger equations)
35C08 Soliton solutions
Full Text: DOI


[1] Ablowitz, M. J.; Herbst, B. M., On homoclinic structure and numerically induced chaos for the nonlinear Schrödinger equation, SIAM Journal on Applied Mathematics, 50, 2, 339-351, (1990) · Zbl 0707.35141
[2] Ercolani, N.; Forest, M. G.; McLaughlin, D. W., Geometry of the modulational instability. III. Homoclinic orbits for the periodic sine-Gordon equation, Physica D: Nonlinear Phenomena, 43, 2-3, 349-384, (1990) · Zbl 0705.58026
[3] Dai, Z.; Huang, J., Homoclinic tubes for the Davey-Stewartson {II} equation with periodic boundary conditions, Chinese Journal of Physics, 43, 2, 349-356, (2005)
[4] Dai, Z.; Huang, J.; Jiang, M.; Wang, S., Homoclinic orbits and periodic solitons for Boussinesq equation with even constraint, Chaos, Solitons & Fractals, 26, 4, 1189-1194, (2005) · Zbl 1070.35029
[5] Dai, Z.; Huang, J.; Jiang, M., Explicit homoclinic tube solutions and chaos for Zakharov system with periodic boundary, Physics Letters A, 352, 4-5, 411-415, (2006) · Zbl 1187.37112
[6] Jawad, A. J. M., Soliton Solutions for Nonlinear Systems (2+1)-Dimensional Equations, IOSR Journal of Mathematics, 1, 6, 27-34, (2012)
[7] Hase, Y.; Satsuma, J., An N-soliton solution for the nonlinear Schrödinger equation coupled to the Boussinesq equation, Journal of the Physical Society of Japan, 57, 3, 679-682, (1988)
[8] Guo, B. L.; Shen, L. J., The global solution of initial value problem for nonlinear Schrödinger-Boussinesq equation in 3-dimensions, Acta Mathematicae Applicatae Sinica. English Series, 6, 1, 11-21, (1990) · Zbl 0705.35129
[9] Guo, B.; Du, X., Existence of the periodic solution for the weakly damped Schrödinger–Boussinesq equation, Journal of Mathematical Analysis and Applications, 262, 2, 453-472, (2001) · Zbl 1040.35114
[10] Kilicman, A.; Abazari, R., Travelling wave solutions of the SchröDinger-Boussinesq system, Abstract and Applied Analysis, 2012, (2012) · Zbl 1253.65162
[11] Lai, S. Y.; Wiwatanapataphe, B., The asymptotics of global solutions for semilinear wave equations in two space dimensions, Dynamics of Continuous, Discrete & Impulsive Systems. Series B. Applications & Algorithms, 18, 5, 647-657, (2011) · Zbl 1270.35319
[12] Lai, S.; Wu, Y. H.; Wiwatanapataphee, B., On exact travelling wave solutions for two types of nonlinear k(n, n) equations and a generalized KP equation, Journal of Computational and Applied Mathematics, 212, 2, 291-299, (2008) · Zbl 1187.35216
[13] Conte, R.; Musette, M., Link between solitary waves and projective Riccati equations, Journal of Physics A: Mathematical and General, 25, 21, 5609-5623, (1992) · Zbl 0782.35065
[14] Huang, X., The investigation of solutions to the coupled Schrödinger-Boussinesq equations, Abstract and Applied Analysis, 2013, (2013) · Zbl 1297.35013
[15] Chowdhury, A. R.; Dasgupta, B.; Rao, N. N., Painléve analysis and Backlund transformations for coupled generalized Schrödinger-Boussinesq system, Chaos, Solitons & Fractals, 9, 10, 1747-1753, (1998) · Zbl 0934.35168
[16] Hu, X.-B.; Guo, B.-L.; Tam, H.-W., Homoclinic orbits for the coupled Schrödinger-Boussinesq equation and coupled higgs equation, Journal of the Physical Society of Japan, 72, 1, 189-190, (2003)
[17] Dai, Z.-D.; Liu, Z.-J.; Li, D.-L., Exact periodic solitary-wave solution for KdV equation, Chinese Physics Letters, 25, 5, 1531-1533, (2008)
[18] Dai, Z.; Liu, J.; Li, D., Applications of {HTA} and {EHTA} to {YTSF} equation, Applied Mathematics and Computation, 207, 2, 360-364, (2009) · Zbl 1159.35408
[19] Dai, Z.; Li, Z.; Liu, Z.; Li, D., Exact homoclinic wave and soliton solutions for the 2D Ginzburg-Landau equation, Physics Letters A, 372, 17, 3010-3014, (2008) · Zbl 1220.35168
[20] Mu, G.; Qin, Z., Rogue waves for the coupled schrödinger-boussinesq equation and the coupled higgs equation, Journal of the Physical Society of Japan, 81, 8, (2012)
[21] Jawad, A. J. M.; Mirzazadeh, M.; Biswas, A., Solitary wave solutions to nonlinear evolution equations in mathematical physics, Pramana—Journal of Physics, 83, 4, 457-471, (2014)
[22] Jawad, A. J., Three Different Methods for New Soliton Solutions of the Generalized NLS Equation, Abstract and Applied Analysis, 2017, (2017) · Zbl 1470.35308
[23] Mohamad Jawad, A. J.; Petkovi\'c, M. D.; Biswas, A., Modified simple equation method for nonlinear evolution equations, Applied Mathematics and Computation, 217, 2, 869-877, (2010) · Zbl 1201.65119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.